# SDR ASOA2015080713578

- Difficulty date: August 7, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED INSIDE AFT EQUIPMENT BAY AT BS 625.30 AND STR 14L.  R & R THE ANGLE IAW SRM 51-42-21.
